# SDR UALA2012072504041

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,144 hours, 22,636 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1034
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN EICAS, RTFL.  REMOVED AND REPLACED NR 2 ENGINE IDG PER AMM.  FUNCTIONAL CHECK GOOD.  NO LEAKS NOTED.
